Department of Mathematics

Notice

News

Event

20th international Mathematics Conference 2017

Details of Sarker Md. Sohel Rana


 

 

 

Research Interest Mathematical and Computational Biology

Selected Publications

  • Rana S.M.S and U Kulsum, 2017, Bifurcation analysis and chaos control in a discrete-time Predator-Prey System of Leslie Type with Simplified Holling Type IV Functional Response, Discrete Dynamics in Nature and Society, Article ID 9705985, 11 pages.
  • Rana S.M.S, 2017, Bifurcations and chaos control in a discrete-time predator-prey system of Leslie type, Journal of Applied Analysis and Computation , In Review
  • Rana S.M.S, 2017, Chaotic dynamics and control of discrete ratio-dependent predator-prey system , Discrete Dynamics in Nature and Society, Volume 2017, Article ID 4537450, 13 pages.
  • Rana S.M.S, 2016, Stability and bifurcation of a food web in a chemostat, Journal of Mathematics and Statistics, 12 (4): 213.224
  • Rana S.M.S, 2015, Bifurcation and complex dynamics of a discrete-time predator-prey system with simplified Monod-Haldane functional response, Advances in Difference Equations, 2015:345
  • Rana S.M.S, 2015, Bifurcation and complex dynamics of a discrete-time predator–prey system involving group defense, Computational Ecology and Software, 5(3): 222-238.
  • Rana S.M.S, 2015, Bifurcation analysis of a Food Chain in a Chemostat with Distinct Removal Rates, Int. J. Appl. Sci. Eng., 13, 3: 217-232.